MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (20 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (20 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 07/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: date of birth: 1951.A2: age at time of event: 72 years old at the time of study enrollment.D3: manufacturer address 1: (b)(6).G1: mfr site address 1: (b)(6).G1: mfr site zip/post code: (b)(6).
 
Event or Problem Description
(b)(6).It was reported the patient experienced asthenia.Advanced, multicompartment dosimetry was performed to assess treatment dose.Pre-treatment macroaggregated albumin (maa) dosimetry documented, dose to total perfused liver was 240.1 gy and dose to total perfused tumor was 387.4 gy.On (b)(6) 2023 the subject was enrolled into the proactif study and the treatment with therasphere was performed on the same day.The type of therasphere infusion was left liver.The catheter was positioned in the segments ii, iii, iva, ivb; 7.639 gbq of therasphere was administered to the left liver through vial 1.On (b)(6) 2023, 25 days post index procedure, the subject experienced asthenia, anorexia and right abdominal pain.The subject was hospitalized on the same day for treatment and evaluation.Abdominal ct scan revealed tumor progression, occurrence of a left portal branch thrombosis and peri hepatic rim of ascites.Lab results revealed 50 micromole per liter of total bilirubin which was expected to be normalized by (b)(6) 2023.The event was treated with concomitant medication.The condition of the subject improved by treating the events asthenia, anorexia, and abdominal pain through hydration, analgesics like paracetamol and anticoagulation like innohep.On (b)(6) 2023, the event was considered resolved and on the same day the subject was discharged from the hospital with medications (paracetamol and innohep).The thrombosis, ascites, asthenia, anorexia, and abdominal pain were noted to be the consequences of tumor progression.
 
Additional Manufacturer Narrative
A2: date of birth: 1951.A2: age at time of event: 72 years old at the time of study enrollment.D3: manufacturer address 1: chapman house, farnham bus park.G1: mfr site address 1: chapman house, farnham bus park.G1: mfr site zip/post code: gu9 8ql.
 
Event or Problem Description
Proactif clinical study it was reported the patient experienced asthenia.Advanced, multicompartment dosimetry was performed to assess treatment dose.Pre-treatment macroaggregated albumin (maa) dosimetry documented, dose to total perfused liver was 240.1 gy and dose to total perfused tumor was 387.4 gy.On (b)(6) 2023 the subject was enrolled into the proactif study and the treatment with therasphere was performed on the same day.The type of therasphere infusion was left liver.The catheter was positioned in the segments ii, iii, iva, ivb; 7.639 gbq of therasphere was administered to the left liver through vial 1.On (b)(6) 2023, 25 days post index procedure, the subject experienced asthenia, anorexia and right abdominal pain.The subject was hospitalized on the same day for treatment and evaluation.Abdominal ct scan revealed tumor progression, occurrence of a left portal branch thrombosis and peri hepatic rim of ascites.Lab results revealed 50 micromole per liter of total bilirubin which was expected to be normalized by (b)(6) 2023.The event was treated with concomitant medication.The condition of the subject improved by treating the events asthenia, anorexia, and abdominal pain through hydration, analgesics like paracetamol and anticoagulation like innohep.On (b)(6) 2023, the event was considered resolved and on the same day the subject was discharged from the hospital with medications (paracetamol and innohep).The thrombosis, ascites, asthenia, anorexia, and abdominal pain were noted to be the consequences of tumor progression.

Brand Name
THERASPHERE Y-90 (20 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey GU9 8 QL
UK  GU9 8QL
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18292624
Report Number2124215-2023-67225
Device Sequence Number17816753
Product Code NAW
UDI-Device Identifier05060116920338
UDI-Public05060116920338
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Device Lot Number2399295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight110 KG